MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Vascular Dissection (3160)
Date of Event 01/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Upon receipt of new or additional information and completion of investigation, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported through the results of a clinical trial, that during an angioplasty procedure with a focused force percutaneous transluminal angioplasty (pta) balloon dilatation catheter in the mid and distal 1/3 of the right superficial femoral artery, vessel dissection and av fistula were identified.It was further reported that a drug coated balloon and a stent graft were used to treat the patient.Approximately 3-month post index procedure, patient expired.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.The investigation is inconclusive, as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.Label review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.

Brand Name
ULTRASCORE FOCUSED FORCE PTA BALLOON
Common Device Name
FOCUSED FORCE PTA BALLOON
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8740046
Report Number2020394-2019-01260
Device Sequence Number14027490
Product Code PNO
UDI-Device Identifier00801741116766
UDI-Public(01)00801741116766
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K163420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2020
Device Model Number9004
Device Catalogue NumberUS3513058
Device Lot NumberGFCN4133
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL; CLOPIDOGREL; CLOPIDOGREL
Outcome Attributed to Adverse Event Death; Other; Required Intervention;
Patient Age81 YR